# SDR ASAA0610248

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6553746575
- Condition: Cracked
- Location: Horizontal Stab
- Component: Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ STAB AFT STUB RIB ATTACH ANGLE DAMAGED CRACKED.  REPLACED ATTACH ANGLE LEFT HORZ STAB INBOARD END AFT STAB RIB.  ATTACH ANGLE REPLACED IAW SRM 51-30-2.
